# SDR LR7A2021022302795

- Difficulty date: February 23, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 47,277 hours, 25,255 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Panel
- Part number: 00637075T6
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B2 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT FS525-TO-FS577 SIDEWALL PANEL WEB CRACKED, CORRODED, AND WITH ELONGATED HOLES & EXISTING PATCH REPAIR.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583 SRM, CH. 51-60 & 51-70.  NR 0163.  PSE 53-40-17, AD 2012-06-09.
